# SDR SWIA202055358

- Difficulty date: November 21, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR SURROUND STRUCTURE, MACHINED BRACKET CORRODED AT FS 533 AND LBL 2.6.  C-CHECK RO 1/6/2021.  REMOVED BRACKET LOCATED DRILLED AND INSTALLED NEW BRACKET AT FS 533 LBL 2.6, IAW DWG SH670-336000 REV-Y.  SEE CONTINUE CARD FOR MAINTENANCE PERFORMED.
